Regularization of two-dimensional Volterra integral equations of the first kind
Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1084-1086
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_6_a22,
author = {Teng Meng Yan},
title = {Regularization of two-dimensional {Volterra} integral equations of the first kind},
journal = {Differencialʹnye uravneni\^a},
pages = {1084--1086},
year = {1983},
volume = {19},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_6_a22/}
}
Teng Meng Yan. Regularization of two-dimensional Volterra integral equations of the first kind. Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1084-1086. http://geodesic.mathdoc.fr/item/DE_1983_19_6_a22/